# SDR ASOA201101340

- Difficulty date: July 11, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 22,380 hours, 19,649 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL HAS MINOR CORROSION AROUND FASTENERS FROM FS 559+16 TO FS559+32. INSTALLED NUTPLATES IAW REO 601R-53-51-154, STEP 3.  REMOVED LIGHT SURFACE FROM RT FLOOR SILL IAW SRM 51-21-06.  ALODINED, PRIMED & PAINTED AREA'S IAW SRM 51-21-11.
